# SDR DALA2022060603926

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 53,255 hours, 27,989 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 - OXYGEN PANEL MASK DEPLOYED LOCATIONS 22F. CORRECTIVE ACTION: REF LP 2263140. RE-STOWED PAX 02 MASK ROW 22DEF REF A319 AMM 35-21.(2263142)
